# SDR N6WA2024022803

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10225
- Aircraft time: 43,035 hours, 30,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS11
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"EMERGENCY LIGHTS OFF" INDICATION INTERMITTENTLY DISPLAYED ON EICAS. INSPECTED AND FOUND EMERGENCY LIGHT WIRES CONNECTION LOOSE AT BATTERY SUPPLY PACK #3. REROUTED WIRES AND RESECURED/CONNECTION IAW CRJ AMM 33-51-00 OPS CHECK GOOD.
